# SDR DALA2023122810697

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON EXTERNAL STRAP AT FUSELAGE SKIN STA BTW 1787.45-1795 APROX AND STGRS 3R-6R AROUND APU AIR INLET. CORRECTIVE ACTION: SUMMARY OF NRC 00046: EXTERNAL STRAP AT FUSELAGE SKIN STA BTW 1787.45-1795 APROX AND STGRS 3R-6R AROUND APU AIR INLET WAS REPLACED PER B757-200 SRM. (0128584)
